# SDR AALA20110314TUL05

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 58,976 hours, 20,587 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLC - INFLIGHT ORD-JAC.  CREW REPORTED TRAILING EDGE FLAP ASYMMETRY MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED SLC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED RIGHT OUTBOARD SLAT POSITION TRANSMITTER THAT WAS OUT OF ADJUSTMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
